# SDR SWAA2015102645347

- Difficulty date: September 15, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME, SHEAR TIE CORRODED AT BS 747, STRINGER 26L.  REPAIRED SHEAR TIE IAW SRM.
